IJPAM: Volume 88, No. 2 (2013)
ON BANACH ALGEBRAS
Department of Mathematics
Sahand University of Technology
New City of Sahand, Tabriz, 51335/1996, IRAN
Abstract. Let and be unital complex Banach algebras, and be a unital surjective numerical radius preserving linear map from into . We discuss a Nagasawa type theorem for this maps and show that is a Jordan isomorphism, if and are commutative.
Received: July 6, 2013
AMS Subject Classification: 46H05, 47B48, 47C15
Key Words and Phrases: Banach algebra, numerical radius preserving, Jordan isomorphism
Download paper from here.
DOI: 10.12732/ijpam.v88i2.6 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395